# SDR DALA2016062304892

- Difficulty date: June 22, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 74,903 hours, 34,090 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR ON EXTERNAL SKIN ON UPPER FUSELAGE FROM FRAME 56 TO FRAME 57 AND STR 1L.  PERFORMED TIME LIMITED REPAIR ON EXTERNAL SKIN ON UPPER FUSELAGE FROM FRAME 56 TO FRAME 57 AND STR 2LT TO 2RT IAW ER/A 546749-14, REV ORIGINAL, SECTION I ACCOMPLISHED ON 16TH JUNE 2016.
